# SDR SWAA2025030401276

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 24,809 hours, 12,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID- CABIN-EXIT SALIDA- SIGN COVER FELL OFF<[01] INSTALLED MID- CABINET EXIT SIGN COVER IAW AMM 33-51-02.
